# SDR USAA990386

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101415
- Condition: Cracked
- Location: Cargo Door
- Part time: 64,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING  C-2 CHECK, FOUND .625 INCH CRACK IN AFT CARGO DOOR PAN IN TOP DOOR STOP PAN, AFT DOOR.  INSTALLED EXTERNAL DOUBLER PER SRM 52-03 FIG 7.  (M)
